# SDR CA081125017

- Difficulty date: November 7, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Engine: Pwa PT6A28
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Fractured
- Location: Compressor
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, X, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE AT FL170, THE LT ENG LOST POWER AND THE TEMP INCREASED TO 850 DEGREES C.  (1) PASSENGER SAW FLAMES OUT THE EXHAUST. THE ENG WAS SHUTDOWN AND A SINGLE ENGINE LANDING FOLLOWED. POST FLIGHT INSP FOUND FRACTURED COMPRESSOR TURBINE BLADES. THE ENG WILL BE INVESTIGATED AT IN PRESENCE OF A MFG REP AND UPDATES WILL BE PROVIDED.
